Hokkaido Mathematical Journal

No.3

\^{O}IKE Hiroshi,
Non-existence of higher order non-singular holomorphic immersions
Hokkaido Mathematical Journal, 13 (1984) pp.251-259
TAKAHASHI Yuji,
Remarks on certain complemented subspaces on groups
Hokkaido Mathematical Journal, 13 (1984) pp.260-270
SAKAI Y\={u}ji,
Spectral orders and differences
Hokkaido Mathematical Journal, 13 (1984) pp.271-276
HANNAH John, O'MEARA K. C.,
Nonsingular rings with a countable-dimensional annihilator base
Hokkaido Mathematical Journal, 13 (1984) pp.277-284
IKEDA Tadashi,
Corestriction and \textit{p}-subgroups
Hokkaido Mathematical Journal, 13 (1984) pp.285-298
RICKER Werner,
Characterization of Stieltjes transforms of vector measures and an application to spectral theory
Hokkaido Mathematical Journal, 13 (1984) pp.299-309
OSHIRO Kiyoichi,
Lifting modules, extending modules and their applications to \textit{QF}-rings
Hokkaido Mathematical Journal, 13 (1984) pp.310-338
OSHIRO Kiyoichi,
Lifting modules, extending modules and their applications to generalized uniserial rings
Hokkaido Mathematical Journal, 13 (1984) pp.339-346
DOI Koji, HIDA Haruzo, MAEDA Yoshitaka,
Transformation equations and the special values of Shumura's zeta functions
Hokkaido Mathematical Journal, 13 (1984) pp.347-361
YOSHIDA Tomoyuki,
The M\"{o}bius algebra as a Burnside ring
Hokkaido Mathematical Journal, 13 (1984) pp.362-376